Go Back   Pet forum for dogs cats and humans - Pets.ca > Discussion Groups - mainly cats and dogs > Cat health - Ask members * If your pet is vomiting-bleeding-diarrhea etc. Vet time! > Senior cats

 
 
Thread Tools Display Modes
Prev Previous Post   Next Post Next
  #1  
Old October 19th, 2011, 05:24 PM
morris17 morris17 is offline
Junior Member
 
Join Date: Oct 2011
Posts: 1
vomiting after being on meds.

Hi, My 16-ish yr old cat. was on anti-biotics for a month after dental surgery , the medication Clavaseptin made him sick. the vet said to take him off, but he still throws up. was told that since he's digesting the food and it's liquid he's bringing that it is stomach acid and is "normal" but can't help be worried. anyone else experience this?
Reply With Quote
 

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


Forum Terms of Use

  • All Bulletin Board Posts are for personal/non-commercial use only.
  • Self-promotion and/or promotion in general is prohibited.
  • Debate is healthy but profane and deliberately rude posts will be deleted.
  • Posters not following the rules will be banned at the Admins' discretion.
  • Read the Full Forum Rules

Forum Details

  • Powered by vBulletin® Version 3.8.7
    Copyright ©2000 - 2014, vBulletin Solutions, Inc.
    vBulletin Optimisation by vB Optimise (Reduced on this page: MySQL 9.09%).
  • All times are GMT -5. The time now is 11:01 AM.